IDEAS home Printed from https://ideas.repec.org/a/eee/ecolet/v50y1996i1p99-104.html
   My bibliography  Save this article

Social choice trade-offs for an arbitrary measure: With application to uncertain or fuzzy agenda

Author

Listed:
  • Campbell, Donald E.
  • Kelly, Jerry S.

Abstract

No abstract is available for this item.

Suggested Citation

  • Campbell, Donald E. & Kelly, Jerry S., 1996. "Social choice trade-offs for an arbitrary measure: With application to uncertain or fuzzy agenda," Economics Letters, Elsevier, vol. 50(1), pages 99-104, January.
  • Handle: RePEc:eee:ecolet:v:50:y:1996:i:1:p:99-104
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0165-1765(95)00711-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Dutta, Bhaskan, 1987. "Fuzzy preferences and social choice," Mathematical Social Sciences, Elsevier, vol. 13(3), pages 215-229, June.
    2. Barrett, C.R. & Pattanaik, P.K. & Salles, M., 1990. "Rationality and Aggregation of Preferences in an Ordinally Fuzzy Framework," Institut des Mathématiques Economiques – Document de travail de l’I.M.E. (1974-1993) 9006, Institut des Mathématiques Economiques. LATEC, Laboratoire d'Analyse et des Techniques EConomiques, CNRS, Université de Bourgogne.
    3. Campbell, Donald E. & Kelly, Jerry S., 1995. "Asymptotic density and social choice trade-offs," Mathematical Social Sciences, Elsevier, vol. 29(3), pages 181-194, June.
    4. Campbell, Donald E & Kelly, Jerry S, 1995. "Lebesgue Measure and Social Choice Trade-offs," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 5(3), pages 445-459, May.
    5. Wilson, Robert, 1972. "Social choice theory without the Pareto Principle," Journal of Economic Theory, Elsevier, vol. 5(3), pages 478-486, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Campbell, Donald E. & Kelly, Jerry S., 2015. "Social choice trade-off results for conditions on triples of alternatives," Mathematical Social Sciences, Elsevier, vol. 77(C), pages 42-45.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:50:y:1996:i:1:p:99-104. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/ecolet .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.